# SDR MASA99027

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5773 - CLT-LIT - THE CREW REPORTED THAT FIVE FLOOR LIGHTS AND ONE EMERGENCY DOOR LIGHT TO BE INOPERATIVE.  MAINTENANCE RESET THE SWITCH AND ALL LIGHTS OPERATED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
